Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

SSRI's

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I've been taking Sertaline for 10 days and even though I feel a bit calmer to what I was, I still feel quite anxious. Not sure if the meds are working and whether I need to wait longer?

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    It can take up to 6 weeks for anti-depressants to work so maybe see how it goes. Your body is just getting used to it. hopefully the anxiousness will fade soon.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    you need to give it a few weeks because the tablets alter your brain chemistry and that might take a while to happen and to settle down. as BB says it can take a while for you to see any improvement. you also need to see whether or not sertraline suits you and whether it does relieve your symptoms because it might be that you don't feel much benefit and need to try a different drug.

    for now, sit tight and wait and see :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Makoto wrote: »
    I've been taking Sertaline for 10 days and even though I feel a bit calmer to what I was, I still feel quite anxious. Not sure if the meds are working and whether I need to wait longer?

    That's what I'm on.

    Takes a week or two to settle down. When I was first prescribed it, and every time I've had to up my dosage, I was on edge fairly constantly for about a week. But since then (been about a year and a half now, longest I've ever been on any medication) it's helped massively.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I was very anxious on it, I had to take something with it to take the edge off of it. give it up to 6 weeks and if its no better go back and talk to your GP.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    ive just gone on venlafaxine last week. Its hard to imagine im ever going to feel better
Sign In or Register to comment.